# SDR SWAA2020082503890

- Difficulty date: July 27, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 75,855 hours, 44,926 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1000
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD IS CRACKED AT R.B.L. 48; W.L. 154. REMOVED AND REPLACED CRACKED BS663 LOWER COMPOSITE BULKHEAD RBL48 WL154 PER SRM 51-40-02-0G-0 & SRM 51-40-05-0G-0; DWG 111A1000; SOPM 20-50-19.
